Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

On FemHRT and suffering from side effect. Taking Estrace and have sweating and hot flashes. What do you think?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
U have been on FemHRT for several years and now that it's no no longer available in Canada I have been suffering major side effect since July . I started taking Estrace and separate progesterone bills on Oct 7th and I still have sweating and hot flashes, not 3 times per hour , 24/7 like before , but several times a day and night. Otherwice I am healthy with no diseases or medical conditions
is FemHrt low dose generic available in Canada or how can I get FemHRT in Us
Thank you
Posted Mon, 11 Nov 2013 in Medicines and Side Effects
Answered by Dr. Shoaib Khan 2 hours later
Brief Answer:
Trade names in Canada given; is prescription drug

Detailed Answer:
Hello XXXXXXX and welcome.

Thank you for writing in.

FemHrt contains norethindrone acetate and ethinyl estradiol. This is available in the following brand names: alesse 21, alesse 28, brevicon 0.5/35, brevicon 1/35, cyclen,
estalis, estalis-sequi, estracomb, linessa 21, linessa 28, marvelon, min-ovral 21, min-ovral 28, ortho-0.5/35, ortho-1/35, ortho-7/7/7, ovral 21, select 1/35, synphasic, tri-Cyclen, tri-Cyclen Lo, triphasil 21, triphasil 28, triquilar 21, triquilar 28.

These are the available trade names in Canada. But this is a hormonal supplement and is thus a prescription drug, and in Canada and US it is even more strict. So you will have to visit a doctor for the same ma'am.

I hope this information helps you. Please feel free to contact me for any further clarifications or information. I would be more than happy to help.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor